Universidad Complutense de Madrid
E-Prints Complutense

Bounded distortion homeomorphisms on ultrametric spaces

Impacto

Downloads

Downloads per month over past year

Hughes, Bruce and Martínez Pérez, Álvaro and Morón, Manuel A. (2010) Bounded distortion homeomorphisms on ultrametric spaces. Annales academiae scientiarum fennicae-mathematica, 35 (2). pp. 473-492. ISSN 1239-629X

[img]
Preview
PDF
307kB

Official URL: http://arxiv.org/pdf/1002.1652v2.pdf


URLURL Type
http://arxiv.orgOrganisation


Abstract

It is well-known that quasi-isometrics between R-trees induce power quasi-symmetric homeomorphisms between their ultrametric end spaces. This paper investigates power quasi-symmetric homeomorphisms between bounded, complete, uniformly perfect, ultrametric spaces (i.e., those ultrametric spaces arising up to similarity as the end spaces of bushy trees). A bounded distortion property is found that characterizes power quasi-symmetric homeomorphisms between such ultrametric spaces that are also pseudo-doubling. Moreover, examples are given showing the extent to which the power quasi-symmetry of homeomorphisms is not captured by the quasiconformal and bi-Holder conditions for this class of ultrametric spaces.


Item Type:Article
Uncontrolled Keywords:Tree; real tree; bushy tree; ultrametric; end space; quasi-isometry; quasiconformal; quasi-symmetric; PQ-symmetric; doubling metric space
Subjects:Sciences > Mathematics > Topology
ID Code:15030
Deposited On:26 Apr 2012 08:12
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page